MathSciNet Relay Station
MathSciNet bibliographic data
MR974510 (92f:43004) 43A15
Alspach, Dale E.; Ullrich, David C. Projections onto translation-invariant subspaces of $H\sp 1({\bf R})$. Trans. Amer. Math. Soc. 313 (1989), no. 2, 571–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement